MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8781
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On (b)(6) 2017, information was received from a foreign healthcare professional (hcp) via daiichi.No patient or drug information was provided.On (b)(6) 2017, during a procedure, the catheter collet came off when gripped.Details of the actual product of complaint stated, "the collet of came off from the catheter connector".Comment/request from the customer stated, "nothing in particular because a connector in an accessory kit was unpacked and used".No further information was provided.
 
Additional Manufacturer Narrative
Analysis of the catheter (lot#; n699882006) identified the collet was detached from the catheter to catheter connector.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On 2017-dec-06, additional information was received from a foreign healthcare professional (hcp) via a manufacturer representative (rep) and (b)(4).It reported the drug in the pump was baclofen (unknown dose and concentration).The initial reporter was an unknown physician of the hospital.It was confirmed the device issue caused no patient impact.

Brand Name
ASCENDA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key7068396
Report Number3007566237-2017-04993
Device Sequence Number1211540
Product Code LKK
UDI-Device Identifier00643169202139
UDI-Public00643169202139
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2019
Device Model Number8781
Device Catalogue Number8781
Device Lot NumberN699882006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer12/06/2017
12/27/2017
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date12/13/2017
12/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1